# SDR VNAA2015100400005

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 27,559 hours, 27,328 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 08353H4467
- Condition: Failed
- Location: Cockpit
- Part time: 12,343 hours, 12,344 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S FRONT WINDSHIELD SHATTERED AT APPROXIMATELY 15,500 MSL ON CLIMBOUT.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT WINDSHIELD AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
